RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 1, Pages 142–145 (Mi mz2682)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On the Existence of a Regularly Varying Majorant of an Integrable Monotone Function

D. É. Denisov

Heriot Watt University

DOI: https://doi.org/10.4213/mzm2682


English version:
Mathematical Notes, 2006, 79:1, 129–133

Bibliographic databases:

Received: 11.10.2004

Citation: D. É. Denisov, “On the Existence of a Regularly Varying Majorant of an Integrable Monotone Function”, Mat. Zametki, 79:1 (2006), 142–145; Math. Notes, 79:1 (2006), 129–133

Citation in format AMSBIB
\Bibitem{Den06}
\by D.~\'E.~Denisov
\paper On the Existence of a~Regularly Varying Majorant of an Integrable Monotone Function
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 1
\pages 142--145
\mathnet{http://mi.mathnet.ru/mz2682}
\crossref{https://doi.org/10.4213/mzm2682}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252143}
\zmath{https://zbmath.org/?q=an:1138.26004}
\elib{http://elibrary.ru/item.asp?id=9210515}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 1
\pages 129--133
\crossref{https://doi.org/10.1007/s11006-006-0013-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235913800013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31844446380}


Linking options:
  • http://mi.mathnet.ru/eng/mz2682
  • https://doi.org/10.4213/mzm2682
  • http://mi.mathnet.ru/eng/mz/v79/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Denisov D., Korshunov D., Wachtel V., “Potential Analysis for Positive Recurrent Markov Chains with Asymptotically Zero Drift: Power-Type Asymptotics”, Stoch. Process. Their Appl., 123:8 (2013), 3027–3051  crossref  mathscinet  zmath  isi  elib  scopus
    2. Lehtomaa J., “Large deviations of means of heavy-tailed random variables with finite moments of all orders”, J. Appl. Probab., 54:1 (2017), 66–81  crossref  mathscinet  isi  scopus
    3. Denisov D., Korshunov D., Wachtel V., “Markov Chains on Z(+): Analysis of Stationary Measure Via Harmonic Functions Approach”, Queueing Syst., 91:3-4, SI (2019), 265–295  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:180

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020